# SDR ASOA201100332

- Difficulty date: February 20, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 21,764 hours, 19,143 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0803
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AFTER PUTTING THE GEAR HANDLE IN THE DOWN POSITION ON APPROACH.  BOTH MAINS WERE NOT DOWN AND LOCKED. NOSE GEAR INDICATED DOWN AND LOCKED. FOLLOWED QRH. PULLED MANUAL GEAR EXTENSION RECEIVED 3 GREEN.   EMERGENCY DECLARED - TOWER HAD EQUIPMENT STANDING BY AS A PRECAUTION. FLT 5534.   REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10, OPS CHECKED GOOD.
